# SDR ASAA12511129

- Difficulty date: February 20, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 20,047 hours, 6,225 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED AFTER PUSHBACK.  QRH FOLLOWED.  LIGHT EXTINGUISHES WITH MASTER CAUTION RESET.  ON ARRIVAL, PERFORMED FIM TASK 21-62-00-810-801.  NR 1 CONTROLLER TCV LIGHT ON RESET NR 1 CONTROLLER RAN BITE TEST TWO MORE TIMES WITH NO ISSUES.
